# SDR 2011FA0000714

- Difficulty date: October 11, 2011
- Submitted: October 28, 2011
- Operation: General aviation
- Aircraft: N3972A
- Make and model: Snias AS350B3
- Aircraft serial: 7082
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6410 · Tail Rotor Blades
- Part: Rotor
- Part number: 355A31000201
- Part serial: M3545
- Condition: Out Of Balance
- Location: Main Rotor Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INSTALLATION OF REPAIRED TAIL ROTOR, A MAIN ROTOR TRACK AND BALANCE WAS REQUIRED AND CONDUCTED.  BOTH THE TRACK AND THE BALANCE OF THE MAIN ROTOR SYS WAS FOUND TO BE OUT OF LIMITS.  THE ONLY MX PERFORMED ON THIS SYS WAS THE RE-TORQUE REQURIED AFTER THE ASSY OF A NEW COMPONENT AND A 100 HR INSP IN WHICH NO DISASSEMBLY OF THE MAJOR COMPONENTS IS REQUIRED.
